# SDR COMA9560597

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Avionics
- Part time: 3,941 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING FAILED AND ANTI-SKID FAIL MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
